A semi-Riemannian manifold of quasi-constant curvature admits some half lightlike submanifolds
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 1041-1048
https://doi.org/10.4134/BKMS.2013.50.3.1041
Printed May 31, 2013
Dae Ho Jin
Dongguk University
Abstract : In this paper, we study the curvature of a semi-Riemannian manifold $\widetilde{M}$ of quasi-constant curvature admits some half lightlike submanifolds $M$. The main result is two characterization theorems for $\widetilde{M}$ admits extended screen homothetic and statical half lightlike submanifolds $M$ such that the curvature vector field of $\widetilde{M}$ is tangent to $M$.
Keywords : extended screen homothetic, statical, half lightlike submanifold, semi-Riemannian manifold of quasi-constant curvature
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd